MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.395S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: only event year is known.Common device name: additional device product codes: ktt.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a total hip following cutout of the trochanteric fixation nail advanced (tfna) fenestrated helical blade into the joint.Originally, the patient had an open reduction internal fixation (orif) on left hip on (b)(6) 2020.The trochanteric fixation nail advanced (tfna) long nail, distal locking screws and helical blade were removed easily.None of the hardware was broken.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.Concomitant device reported: titanium cannulated trochanteric fixation nail advanced (part number 04.037.259s, lot unknown, quantity 1), 5.0 distal locking screws (part number unknown, lot unknown, quantity unknown).This report involves one (1) tfna fenestrated helical blade 95mm ¿ sterile.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 95MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10211719
Report Number2939274-2020-03036
Device Sequence Number2095417
Product Code HSB
UDI-Device Identifier10886982099273
UDI-Public(01)10886982099273
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.395S
Device Catalogue Number04.038.395S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date06/30/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; UNK - SCREWS: NAIL DISTAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR